Journal of South China University of Technology (Natural Science Edition) ›› 2009, Vol. 37 ›› Issue (10): 49-54.
• Electronics, Communication & Automation Technology • Previous Articles Next Articles
Wang Xin-mei Pei Hai-long Wei Wu
Received:
Revised:
Online:
Published:
Contact:
About author:
Supported by:
国家自然科学基金重点项目(60736024,60574004)
Abstract:
This paper deals with the robust stability and control of a class of uncertain switched systems with both constant delays and time-varying delays. Based on the reduction method, the Lyapunov stability theory and the linear matrix inequality (LMI) theory, a state feedback controller and a switch strategy are designed, and the sufficient conditions for the system stabilization are determined. Then, a simulation is performed and the effectiveness of the proposed method is verified. It is also proved that the controller based on the reduction method stabilizes more systems than the existing memoryless controllers in the case of a degenerate model.
Key words: input delay, switched system, robust stability, Lyapunov functional, linear matrix inequality, reduction method
Wang Xin-mei Pei Hai-long Wei Wu. Stability Analysis and Control for Uncertain Switched System with Input Delays[J]. Journal of South China University of Technology (Natural Science Edition), 2009, 37(10): 49-54.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://zrb.bjb.scut.edu.cn/EN/
https://zrb.bjb.scut.edu.cn/EN/Y2009/V37/I10/49